# SDR BSYA2012004

- Difficulty date: January 9, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N959SA
- Make and model: Lear 35A
- Aircraft serial: 076
- Aircraft time: 27,254 hours, 23,719 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Connector
- Condition: Loose
- Location: Yaw Damper
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CREW EXPERIENCED YAW DAMPER ISSUES SHORTLY AFTER TAKEOFF, RETURNED TO LCK.  MAINTENANCE RE-SECURED PRIMARY YAW DAMPER RATE GYRO CONNECTOR, OPS CHECKS GOOD.
